Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 5, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Mar 13, 2006, 7:00 PM EST for Dauphin County, Northumberland County, Union County, Pennsylvania. It was in force for 25 days. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2006, 7:00 PM EST (00:00 UTC)
- Expired
- Apr 7, 2006, 9:00 PM EDT
- In force
- 25 days
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Dauphin County, PA, Northumberland County, PA, Union County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 7:05 PM EST | TSTM WND GST 60 | Millersburg, PA | PUBLIC REPORT TO 911 CENTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 140000 SVRCTP PAC043-140030- /O.NEW.KCTP.SV.W.0005.060314T0000Z-060314T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 700 PM EST MON MAR 13 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 730 PM EST * AT 657 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILLERSBURG...OR 10 MILES NORTH OF HARRISBURG...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LYKENS AROUND 710 PM EST... WILLIAMSTOWN AROUND 715 PM EST... SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 4062 7695 4037 7703 4055 7653 4069 7669 $$ FORECASTER: DANGELO
1 follow-up statement
000
WUUS51 KCTP 080018
SVRCTP
PAC097-119-080100-
/O.NEW.KCTP.SV.W.0005.060408T0017Z-060408T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA
UNION COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 900 PM EDT
* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF NEW COLUMBIA TO
LINNTOWN TO 6 MILES SOUTHWEST OF MIFFLINBURG...AND MOVING EAST AT
60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIVERSIDE AND NORTHUMBERLAND AROUND 825 PM EDT...
SUNBURY AROUND 830 PM EDT...
ELYSBURG AROUND 845 PM EDT...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4085 7679 4089 7683 4090 7694 4081 7735
4106 7715 4108 7698 4115 7695 4107 7687
4096 7688 4099 7684 4098 7678 4094 7678
4097 7667 4093 7658 4089 7656 4085 7656
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:38 PM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 13, 3:38 PM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 338 PM EST MON MAR 13 2006 .SHORT TERM /TONIGHT/... SPECIAL SOUNDINGS AROUND THE REGION INDICATE SATURATED CONDITIONS UP THROUGH THE ATMOSPHERE AS EARLIER CONVECTION HAS STABILIZED MOST OF OUR NORTHERN CWA. THE MAIN AREA OF CONVECTION MOVING INTO WESTERN PA NOW HAS SHOWN SOME SEVERE CHARACTERISTICS. THIS WILL BE THE CONCERN THIS EVENING AS SOME SUN HAS PUSHED TEMPERATURES INTO THE MID 70S OVER THE CENTRAL MOUNTAINS AND TO NEAR 80 OVER THE SOUTHEAST. THE SURFACE FRONT IS MOVING THROUGH WESTERN OHIO WITH A FEW LIGHTNING STRIKES REPORTED OVER THE PAST HOUR. THIS WILL KEEP THE THUNDERSTORM THREAT GOING TONIGHT AND WITH THE STRONG 850 MB WINDS TO 60 KTS...THE POTENTIAL FOR DAMAGING WINDS CONTINUES OVERNIGHT. COLD AIR RUSHING IN BEHIND THE FRONT OVERNIGHT WILL FILTER INTO THE FAR NORTHWEST ZONES CHANGING THE RAIN TO SNOW SHOWERS AFTER MIDNIGHT. WE WILL SEE WORDING IN THE FORECAST OF STRONG STORMS AND SNOW ACCUMULATIONS IN THE SAME PERIOD FOR THE FAR NORTHWEST. && .LONG TERM /TUESDAY THROUGH MONDAY/... GUSTY WEST WINDS AND COLD AIR ADVECTION WILL DOMINATE THE ENTIRE FORECAST AREA ON TUESDAY. WINDS WILL BE GUSTY BUT SHOULD REMAIN BELOW ADVISORY CRITERIA AS THE LOW PULLS WELL NORTH INTO ONTARIO. TEMPERATURES WILL FALL ON TUESDAY WITH RAIN SHOWERS MIXING WITH SNOW SHOWERS OVER ALL BUT THE SOUTHEAST BY EVENING. THE NEXT SYSTEM WILL DIVE SOUTHEAST ACROSS THE GREAT LAKES ON THURSDAY AND SPREAD A RAIN/SNOW MIX FROM WEST TO EAST. AS TEMPERATURES COOL OVERNIGHT INTO FRIDAY...AN AREA OF LIGHT SNOW WILL DEVELOP. TEMPERATURES REMAIN NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND. && .AVIATION... THUNDERSTORMS WILL BECOME MORE NUMEROUS AND SPREAD EAST ACROSS CENTRAL PENN AND THE SUSQUEHANNA RIVER VALLEY LATE TODAY AND TONIGHT. NEAR TO SLIGHTLY ABOVE MVFR CLOUDS WIDESPREAD ACROSS THE NW THIRD OF PENN AT 19Z WILL MOVE EAST AT 25KT...OVERSPREADING MOST OF THE REGION (EXCEPT FOR PERHAPS THE LOWER SUSQ VALLEY) BY 23Z. BORDERLINE LLVL WIND SHEAR IS POSSIBLE THIS EVENING ACROSS THE SUSQ VALLEY IN ADVANCE OF A COLD FRONTAL PASSAGE. HOWEVER...IN THIS AREA WE STILL EXPECT SFC...SOUTHWESTERLY GRADIENT WINDS TO RANGE FROM 10 TO 20 MPH IN MOST PLACES. A BROKEN TO SOLID LINE OF STRONG TO POSSIBLE SEVERE TSRA (ACCOMPANIED BY LOCAL IFR CIGS/VSBYS...WIND GUSTS OVER 45 KT AND HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER) WILL MOVE ACROSS THE REGION WEST OF KELM...KUNV AND KAOO BETWEEN 22Z AND 01Z THIS EVENING (ONGOING FROM LATE AFTERNOON ON IN THE VCNTY OF KBFD). MORE LIKELY WILL BE INTENSIFICATION OF THIS LINE AS IT ENCOUNTERS THE WARMER...AND MORE UNSTABLE AIRMASS ALONG AND SE OF A LINE FROM KSEG TO KMRB LATER THIS EVENING. FOLLOWING THE COLD FRONTAL PASSAGE TONIGHT...GUSTY 30-40 MPH WESTERLY WINDS WILL BUFFET THE ENTIRE REGION BEGINNING DURING THE MID MORNING HOURS TUESDAY AND CONTINUING THROUGH THE DAY. BKN-OVC MVFR CIGS WILL BE CONFINED MAINLY TO THE WESTERN AND NORTHERN MTNS ON TUESDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TYBURSKI LONG TERM...TYBURSKI AVIATION...LAMBERT
Hazardous weather outlook, Mar 13, 4:30 AM EST, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 430 AM EST MON MAR 13 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-140930- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 430 AM EST MON MAR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING THROUGHOUT CENTRAL PENNSYLVANIA. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOME ACCUMULATING SNOW IS EXPECTED THURSDAY INTO FRIDAY OVER MOST OF CENTRAL PENNSYLVANIA. AT THIS TIME...ACCUMULATIONS APPEAR TO BE LIGHT...BUT THE SITUATION BEARS WATCHING THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. DEVOIR
In the hours before
Special weather statement, Mar 13, 6:00 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 600 PM EST MON MAR 13 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-140400- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 600 PM EST MON MAR 13 2006 ...PENNSYLVANIA SEVERE WEATHER AWARENESS WEEK... TODAY IS THE FIRST DAY OF THE PENNSYLVANIA SEVERE WEATHER AWARENESS WEEK. THIS WEEK WE WILL COVER VARIOUS TOPICS RELATING TO SEVERE WEATHER AND WEATHER SAFETY. OUR TOPIC FOR TODAY...TORNADOES AND TORNADO SAFETY. WE WILL COVER THE DIFFERENCE BETWEEN A TORNADO WATCH AND A TORNADO WARNING...AND GIVE YOU TIPS ON WHAT TO DO WHEN A WATCH OR WARNING IS ISSUED FOR YOUR AREA. WHAT IS A TORNADO? A TORNADO IS A VIOLENTLY ROTATING COLUMN OF AIR IN CONTACT WITH THE GROUND. THE WIND SPEED INSIDE A TORNADO RANGES FROM UNDER 100 MILES AN HOUR TO OVER 300 MILES AN HOUR. THEY CAN TRAVEL AS FAST AS 70 MPH...AND CAN DESTROY VIRTUALLY EVERYTHING IN THEIR PATH. WHILE MOST TORNADOES THAT OCCUR IN PENNSYLVANIA ARE NOT AS STRONG AS THEIR COUNTERPARTS IN THE MIDWEST...STRONG AND DAMAGING TORNADOES CAN AND DO OCCUR HERE. IN FACT...PENNSYLVANIA RANKS IN THE TOP 25 FOR TORNADO OCCURRENCE IN THE UNITED STATES AND AVERAGES TWENTY TORNADOES PER YEAR. ON MAY 31ST AND JUNE 2ND 1998... PENNSYLVANIA WAS HIT BY 40 TORNADOES...SOME OF WHICH HAD WIND SPEEDS OVER 200 MPH. WHAT DOES A TORNADO WATCH MEAN? A TORNADO WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS. THE TORNADO WATCH IS ISSUED TO ALERT YOU TO THE POSSIBILITY THAT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP...AND THAT THEY MAY PRODUCE TORNADOES. THE NATIONAL WEATHER SERVICE ISSUES A TORNADO WATCH FOR MANY COUNTIES AND FOR SEVERAL HOURS AT A TIME. WHAT YOU SHOULD DO WHEN A TORNADO WATCH IS ISSUED... GO ABOUT YOUR NORMAL ACTIVITIES...BUT WATCH THE SKY AROUND YOU FOR DEVELOPING STORMS. PERIODICALLY LISTEN TO NOAA WEATHER RADIO OR MEDIA OUTLETS FOR UPDATES AND POSSIBLE WARNINGS. KNOW WHICH COUNTY YOU LIVE IN...AND WHICH ONES BORDER YOUR COMMUNITY. KNOW HOW TO GET TO A SAFE PLACE QUICKLY IF A WARNING IS ISSUED FOR YOUR AREA...OR IF THUNDERSTORMS APPROACH. WHAT DOES A TORNADO WARNING MEAN? A TORNADO WARNING IS ISSUED WHEN DOPPLER RADAR SHOWS A DEVELOPING TORNADO...OR WHEN A TORNADO HAS BEEN SIGHTED BY TRAINED SKYWARN SPOTTERS. THE WARNING MEANS A TORNADO IS GOING TO MOVE THROUGH YOUR COUNTY SOON...SO YOU NEED TO TAKE IMMEDIATE ACTION TO PROTECT YOUR LIFE AND PROPERTY. TORNADO WARNINGS ARE ISSUED BY NATIONAL WEATHER SERVICE OFFICES TYPICALLY FOR ONE COUNTY...FOR UP TO ONE HOUR. WHAT YOU SHOULD DO WHEN A TORNADO WARNING IS ISSUED... THE KEY IS TO REMAIN CALM...BUT TAKE IMMEDIATE ACTION. IF YOU ARE AT HOME OR IN A SMALL BUILDING...GO TO THE BASEMENT OR TO AN INTERIOR ROOM ON THE LOWEST FLOOR. CLOSETS...BATHROOMS...AND OTHER INTERIOR ROOMS OFFER THE BEST PROTECTION. AVOID WINDOWS AND GET UNDER SOMETHING STURDY OR COVER YOURSELF WITH A MATTRESS. IF YOU ARE IN A SCHOOL...HOSPITAL...OR SHOPPING CENTER...GO TO A PRE-DESIGNATED SHELTER AREA. STAY AWAY FROM LARGE OPEN AREAS SUCH AS GYMS OR AUDITORIUMS. DO NOT GO OUTSIDE TO YOUR CAR. IF YOU ARE IN A HIGH-RISE BUILDING...GO TO AN INTERIOR SMALL ROOM OR HALLWAY ON THE LOWEST FLOOR POSSIBLE. DO NOT USE THE ELEVATOR. GET OUT OF MOBILE HOMES OR VEHICLES. THEY ARE EASILY TOSSED ABOUT BY STRONG WINDS IN THE TORNADO. TAKE SHELTER IN A SUBSTANTIAL STRUCTURE. IF THERE IS NO SHELTER NEARBY...LIE FLAT IN A DITCH OR LOW SPOT...WITH YOUR HANDS SHIELDING YOUR HEAD. NEVER STAY INSIDE THE MOBILE HOME OR VEHICLE. FOR ADDITIONAL INFORMATION ON TORNADOES AND SEVERE WEATHER CHECK OUT OUR WEBSITE AT: WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE. ...WEATHER SAFETY TOPICS FOR THE REST OF THE WEEK... TUESDAY... GENERAL THUNDERSTORM SAFETY. WEDNESDAY... FLASH FLOOD SAFETY. THURSDAY... RIVER FLOOD SAFETY. FRIDAY... SKYWARN SEVERE WEATHER SPOTTERS. NOW IS THE TIME TO PREPARE FOR THIS YEARS SEVERE WEATHER SEASON. DANGELO
Special weather statement, Mar 13, 6:15 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 615 PM EST MON MAR 13 2006 PAZ041-042-140000- NORTHERN LYCOMING-SULLIVAN- 615 PM EST MON MAR 13 2006 ...A STRONG THUNDERSTORM WILL AFFECT SULLIVAN AND LYCOMING COUNTIES... AT 612 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTH OF MONTOURSVILLE...MOVING EAST AT 60 MPH. THE THUNDERSTORM WILL BE NEAR LINCOLN FALLS AROUND 620 PM AND DUSHORE AROUND 635 PM. WIND GUSTS TO 60 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: TYBURSKI
Special weather statement, Mar 13, 6:19 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 619 PM EST MON MAR 13 2006 PAZ042-140000- SULLIVAN- 619 PM EST MON MAR 13 2006 ...A STRONG THUNDERSTORM WILL AFFECT SULLIVAN COUNTY... AT 617 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHEAST OF MONTOURSVILLE...MOVING EAST AT 60 MPH. THE THUNDERSTORM WILL BE NEAR FORKSVILLE AROUND 625 PM... LAPORTE AROUND 630 PM AND DUSHORE AROUND 635 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: TYBURSKI
Local storm report, Mar 13, 6:33 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EST MON MAR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG ROCKTON 41.08N 78.66W
03/13/2006 CLEARFIELD PA EMERGENCY MNGR
NUMEROUS TREES DOWN
0454 PM TSTM WND GST CLEARFIELD 41.02N 78.44W
03/13/2006 M59 MPH CLEARFIELD PA OFFICIAL NWS OBS
51 KT WIND GUST REPORTED AT CLEARFIELD AIRPORT
0525 PM TSTM WND DMG WESTPORT 41.30N 77.84W
03/13/2006 CLINTON PA EMERGENCY MNGR
TWO TREES DOWN NEAR WESTPORT ON RTE 120.
&&
MMDSpecial weather statement, Mar 13, 6:47 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 PM EST MON MAR 13 2006 PAZ052-056>059-063>066-140045- ADAMS-CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-NORTHUMBERLAND-PERRY- SCHUYLKILL-YORK- 647 PM EST MON MAR 13 2006 ...LOCALLY STRONG THUNDERSTORMS WILL AFFECT YORK...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN...PERRY...SCHUYLKIL L...NORTHUMBERLAND AND ADAMS COUNTIES... AT 642 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF SELINSGROVE TO 9 MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 50 MPH. THE THUNDERSTORMS WILL BE NEAR BERRYSBURG...PILLOW...URBAN... REBUCK AROUND 655 PM...GRATZ...TREVORTON...YORK SPRINGS... WORMLEYSBURG AROUND 700 PM...ROUGH AND READY AND LECK KILL AROUND 705 PM. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITHIN THE STRONGEST THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BE CAPABLE OF DOWNING TREE LIMBS...AND PROPELING LOOSE OUTDOOR OBJECTS. IN ADDITION...BRIEFLY HEAVY RAIN WILL ALSO LIKELY WITHIN THESE STORMS. FORECASTER: KL
Special weather statement, Mar 13, 6:47 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 PM EST MON MAR 13 2006 PAZ052-056>059-063>066-140045- ADAMS-CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-NORTHUMBERLAND-PERRY- SCHUYLKILL-YORK- 647 PM EST MON MAR 13 2006 ...LOCALLY STRONG THUNDERSTORMS WILL AFFECT YORK...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN...PERRY... SCHUYLKILL...NORTHUMBERLAND AND ADAMS COUNTIES... AT 642 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF SELINSGROVE TO 9 MILES NORTHEAST OF WAYNESBORO...MOVING EAST AT 50 MPH. THE THUNDERSTORMS WILL BE NEAR BERRYSBURG...PILLOW...URBAN... REBUCK AROUND 655 PM...GRATZ...TREVORTON...YORK SPRINGS... WORMLEYSBURG AROUND 700 PM...ROUGH AND READY AND LECK KILL AROUND 705 PM. WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITHIN THE STRONGEST THUNDERSTORMS. WINDS OF THIS MAGNITUDE WILL BE CAPABLE OF DOWNING TREE LIMBS...AND PROPELLING LOOSE OUTDOOR OBJECTS. IN ADDITION...BRIEFLY HEAVY RAIN WILL ALSO LIKELY WITHIN THESE STORMS. FORECASTER: KL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 10:34 AM EST | Wind Advisory | CTP | Cambria, Clearfield, Somerset | 11 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.